# SDR A6WA200840231

- Difficulty date: March 21, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 776
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Panel Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, PYLON PANEL 422 DB SEAL RETAINER IS CRACKED.  REPLACED IAW CRJ 200 SRM 51-42-06.  (M)
